# SDR HEEA073351

- Difficulty date: June 5, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 214175122111
- Part serial: 0685037A
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCHANGE UNIT RECEIVED INOPERATIVE.
